# SDR ASAA2022122041265

- Difficulty date: December 20, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 33,758 hours, 10,682 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A311148
- Condition: Dented
- Location: Bs 500a S22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON CROWN SECTION APPROX. STA 500A+2 - STR 22 REQUIRES EVAL. GROUNDED - YES. REPAIRED DENT ON FUSLAGE CROWN SECTION STA 500A STR 2L IAW B737-900 SRM 53-00-01-2R-35, CATEGORY B REPAIR INSPECTION THRESHOLD 50,000 FLIGHT CYCLES.TRACKED BY ENGINEERING. THIS CLOSES PLT DEFERAL SEAMC, NOTIFIED LANCE.TOOLING T8492J CAL DUE 26 SEP 2023.
